# SDR 2003UALA00549

- Difficulty date: July 9, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 56,208 hours, 7,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CENTER OF STRINGER 5L AT STA 1924, LBL 4, WL 92.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
